Anybody taking Ramipril ?

I have just started on this drug but have read on another site about the nasty side effects it can cause.Ive only been on it 3 days and so far so good but have read you can get nasty side effects weeks even years after being on it.I have an appointment with the Arrhythmia nurse and my EP at the end of the month so i will ask abit more about it and if there is a alternative .Its 4 weeks since my Ablation now and thankfully starting to feel abit better so really don't want any nasty turns being put on this drug.

4 Replies

oldestnewest
  • I was put on Ramipril, amongst other things, a couple of years ago when first diagnosed with AF/SVT but within a couple of months I developed a really bad cough. My GP changed it to Losarten and cough went away. I understand that a cough is one of the more common side effects, but of course everyone is different.

    In my limited experience of these things it all appears to be very much a case of trial and error.

    Best of luck

    Ray

  • G'day bettegrace,

    I am on 10 mg of Ramipril a day, and take it around breakfast time. I've been on it now for some 7 years (2007) which is 3 years before diagnosed with paroxysmal AF (2010). I've had no side effects at all - only benefits from taking it, I.e. it helps keep my BP down :-)

    Aussie John

  • Thankyou for the replies.I take my tablet in the evening and so far no problems .I don't take it for blood pressure if anything mine is normally abit low.I am only on a low dose atm but no doubt that will go up soon.The only thing I have noticed in the last day or so is my eyes feel a little dry/sore but that may not be anything to do with the med.

  • Hi I tried Ramipril, I I could not tolerate it, so they put me on the Varapermil, which is suppose to be from the drug firm I believe and I am fine,

    Suzy

You may also like...